Sur un problème topologique de la théorie de la mesure

Casimir Kuratowski

Colloquium Mathematicae (1948)

  • Volume: 1, Issue: 3, page 210-213
  • ISSN: 0010-1354

How to cite

top

Kuratowski, Casimir. "Sur un problème topologique de la théorie de la mesure." Colloquium Mathematicae 1.3 (1948): 210-213. <http://eudml.org/doc/209913>.

@article{Kuratowski1948,
author = {Kuratowski, Casimir},
journal = {Colloquium Mathematicae},
keywords = {Topology},
language = {fre},
number = {3},
pages = {210-213},
title = {Sur un problème topologique de la théorie de la mesure},
url = {http://eudml.org/doc/209913},
volume = {1},
year = {1948},
}

TY - JOUR
AU - Kuratowski, Casimir
TI - Sur un problème topologique de la théorie de la mesure
JO - Colloquium Mathematicae
PY - 1948
VL - 1
IS - 3
SP - 210
EP - 213
LA - fre
KW - Topology
UR - http://eudml.org/doc/209913
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.